# SDR SCNA20180303071

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 57,559 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPOILER INSPECTION FOUND RIGHT INBOARD AFT FLAP PROGRAMMING TRACK TO HAVE WEAR DAMAGE ON OUTER EDGES AND ON INNER SURFACE. DAMAGE IS PRESENT ON THE TOP EDGE OF THE PROGRAMMING TRACK EXTENDING ABOUT THREE INCHES. THE RUB BLOCK HAS WORN 1/16 OF AN INCH OF MATERIAL AWAY FROM THE TRACK AT ITS DEEPEST POINT AND IS NOT WITHIN REPAIRABLE LIMITS. THE BOTTOM OF THE TRACK HAS WEAR EXTENDING ABOUT FOUR INCHES AND HAS BEEN WORN AWAY BY THE RUB BLOCK THE SAME AS THE TOP. THE PROGRAMMING TRACK WILL REQUIRE REPLACEMENT. REMOVED INBOARD AFT FLAP TO FACILITATE REPAIR. INSTALLED NR 5 FLAP LINK. REPLACED NR 5 FLAP.
